# SDR P5CA9701351

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 5 SPOILER AFT EDGE OUTBD TO CENTER AREA FOUND DELAMINATION AND LIFTED UP, LHW NR 5 SPOILER INBD FORWARD TOP CORNER AREA FOUND DELAMINATED.  HOT BONDED CARRIED OUT PER BOEING SRM 51-40-06.
